# SDR HALA2014012200010

- Difficulty date: January 22, 2014
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N491HA
- Make and model: Boeing 717-200
- Aircraft serial: 55175
- Aircraft time: 18,398 hours, 14,818 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Filter
- Condition: Unknown
- Location: Pneumatic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR SYS FAULT DURING CLIMBOUT, AIR TURNBACK.  REPLACED PNEUMATIC IN-LINE FILTER IAW AMM 36-11-08, OPS & LEAK CHECKED OK.
